History of slightly elevated liver enzymes, GGT of 120, US of liver and gallbladder that came back with only a slightly fatty liver and a dilated bile duct. Also a normal HIDA scan. I also experince severe nausea, loss of appetite, bouts of constipation and diahrrea, green stool, pain in the URQ of my abdomen and espicially when palpated,a slight fever, and headaches. Went to the ER and was given Zofran and Loratab but my liver enzymes were normal.Can it still be my gallbladder?
A fatty liver occurs when there is fat accumulation in the liver. There is liver dysfunction, tenderness, fatigue, loss of appetite and weight loss in this condition. Dilated bile duct can be due to cysts of the common bile duct, enlarged lymph nodes in the porta hepatis, gallstones, and inflammation of bile duct and tumors of bile ducts or pancreas. Biliary sludge is another condition associated with stomach pain after eating greasy food. This sludge is the thickened mixture of bile components after the solids separate from the liquid form. This may inhibit the forceful contraction of the bile into the small intestine. A HIDA scan creates pictures of your liver, gallbladder, bile ducts and small intestine and is quite useful in diagnosing gall bladder problems. It could be possible that you have gastro esophageal reflux disease which causes heartburn, nausea, difficulty in swallowing etc.You should seek the opinion of a gastroenterologist and get your doubts clarified. Write to me again.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.